# SDR RRXA11453

- Difficulty date: August 6, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5758878
- Condition: Corroded
- Location: Fs1140  L35 L36
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND AFT PIT AT FS1140 BETWEEN LONGERON 35R AND 36 HAS SHEER TIE BLOWN OUT WITH CORROSION.  *** CORRECTIVE ACTION *** CUT OUT DAMAGED SECTION OF SHEAR TIE IAW DC8 SRM 53-2-0 FIG 2A.  FABRICATED REPLACEMENT SHEAR TIE AND SPLICE AND INSTALLED PER DC8 SRM 53-2-0 FIG 2A
